Notre Dame Journal of Formal Logic

The Hanf numbers of stationary logic. II. Comparison with other logics.

Saharon Shelah

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 33, Number 1 (1991), 1-12.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093636007

Digital Object Identifier
doi:10.1305/ndjfl/1093636007

Mathematical Reviews number (MathSciNet)
MR1149955

Zentralblatt MATH identifier
0755.03021

Subjects
Primary: 03C75: Other infinitary logic
Secondary: 03C55: Set-theoretic model theory 03E35: Consistency and independence results

Citation

Shelah, Saharon. The Hanf numbers of stationary logic. II. Comparison with other logics. Notre Dame J. Formal Logic 33 (1991), no. 1, 1--12. doi:10.1305/ndjfl/1093636007. https://projecteuclid.org/euclid.ndjfl/1093636007


Export citation

See also

  • Part I: Saharon Shelah, Matt Kaufmann. The Hanf number of stationary logic. Notre Dame Journal of Formal Logic, volume 27, issue 1, (1986), pp. 111-123.